# SDR IPXA2024022287752

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N317UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27745
- Aircraft time: 68,853 hours, 23,024 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Cracked
- Location: L2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 WINDOW HAS CRACK IN LOWER AFT CORNER. FLIGHT CREW FOUND PRIOR TO PRE FLIGHT. C/W REMAINING STEPS OF #2 L/H SLIDING WINDOW INSTALL MM 56-11-02.
